# SDR SIMA20230803018

- Difficulty date: August 3, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081001
- Condition: Corroded
- Location: Frms 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH FLOOR SEAT TRACK CORRODED BETWEEN FR 77-78 (LEVEL 2 CORROSION)-C/A-PERFORMED PERMANENT REPAIR TO LH SEAT TRACK BETWEEN FR 77-78 IAW EMB 170 SRM 53-00-10/REPAIR 02P.
